Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 2, 2015, 4:48 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2015, 4:48 PM MDT (22:48 UTC)
- Expired
- May 2, 2015, 5:18 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 36 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2555 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS55 KPUB 022248
SVRPUB
COC025-089-101-022330-
/O.NEW.KPUB.SV.W.0007.150502T2248Z-150502T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT SAT MAY 2 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CROWLEY COUNTY IN SOUTHEASTERN COLORADO...
NORTHWESTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...
NORTHEASTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 530 PM MDT
* AT 447 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOONE...OR
18 MILES EAST OF PUEBLO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FOWLER...MANZANOLA...OLNEY SPRINGS...BOONE...CROWLEY...PUEBLO DEPOT
AND AVONDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3804 10444 3840 10439 3832 10383 3786 10379
TIME...MOT...LOC 2247Z 274DEG 22KT 3819 10428
HAIL...1.00IN
WIND...60MPH
$$
HODANISH3 follow-up statements
229
WWUS55 KPUB 022302
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT SAT MAY 2 2015
COC025-089-101-022330-
/O.CON.KPUB.SV.W.0007.000000T0000Z-150502T2330Z/
CROWLEY CO-OTERO CO-PUEBLO CO-
502 PM MDT SAT MAY 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN CROWLEY...NORTHWESTERN OTERO AND EAST CENTRAL PUEBLO
COUNTIES...
AT 501 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOONE...OR 25
MILES EAST OF PUEBLO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOWLER...MANZANOLA...OLNEY SPRINGS AND CROWLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3809 10434 3837 10417 3832 10383 3786 10379
3796 10415
TIME...MOT...LOC 2301Z 274DEG 22KT 3818 10417
HAIL...1.00IN
WIND...60MPH
$$
HODANISH369
WWUS55 KPUB 022310
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
510 PM MDT SAT MAY 2 2015
COC025-089-101-022330-
/O.CON.KPUB.SV.W.0007.000000T0000Z-150502T2330Z/
CROWLEY CO-OTERO CO-PUEBLO CO-
510 PM MDT SAT MAY 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN CROWLEY...NORTHWESTERN OTERO AND EAST CENTRAL PUEBLO
COUNTIES...
AT 510 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLNEY
SPRINGS...OR 30 MILES NORTHWEST OF LA JUNTA...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOWLER...MANZANOLA...OLNEY SPRINGS AND CROWLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3799 10414 3829 10412 3832 10383 3786 10379
3788 10384
TIME...MOT...LOC 2310Z 266DEG 30KT 3820 10402
HAIL...1.00IN
WIND...60MPH
$$
HODANISH509
WWUS55 KPUB 022318
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT SAT MAY 2 2015
COC025-089-101-022326-
/O.CAN.KPUB.SV.W.0007.000000T0000Z-150502T2330Z/
CROWLEY CO-OTERO CO-PUEBLO CO-
518 PM MDT SAT MAY 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CROWLEY...
NORTHWESTERN OTERO AND EAST CENTRAL PUEBLO COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
STRONG GUSTY WINDS TO 50 MPH WILL OCCUR WELL AHEAD OF THIS STORM
ACROSS CROWLEY AND NORTHERN OTERO COUNTIES THROUGH 6 PM.
ADDITIONAL NEW STORM DEVELOPMENT COULD OCCUR ACROSS OTERO AND
CROWLEY COUNTIES INTO EARLY THIS EVENING.
LAT...LON 3799 10414 3829 10412 3832 10383 3786 10379
3788 10384
TIME...MOT...LOC 2314Z 274DEG 22KT 3820 10397
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:35 PM MDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 2, 2:35 PM MDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 235 PM MDT SAT MAY 2 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 234 PM MDT SAT MAY 2 2015 A SHORTWAVE TROF MOVING ACRS THE AREA WILL HELPS SPREAD SHOWERS AND THUNDERSTORMS EASTWARD ACRS THE FORECAST AREA THROUGH THIS EVENING. THE MAIN TSTM THREATS WL BE GUSTY WINDS...WITH SOME OF THE STRONGER STORMS PRODUCING SMALL HAIL. THERE IS STILL THE CHANCE FOR A COUPLE MARGINALLY SEVERE STORMS WITH HAIL AROUND 1 INCH DIAMETER AND WIND GUSTS AROUND 60 MPH...ESPECIALLY OVR THE SERN PLAINS. MOST IF NOT ALL PCPN SHOULD END BY MIDNIGHT. ON SUN AN UPR TROF WL MOVE TO ALONG THE CA COAST BY LATE AFTERNOON. THE SW TO S FLOW AHEAD OF THE TROF WL BRING AN INCREASE IN MSTR TO THE FORECAST AREA AND A BETTER CHANCE FOR PCPN. SHOWERS OR TSTMS WL PROBABLY DEVELOP OVR THE MTNS...ESPECIALLY ALONG THE CONTDVD...BY LATE MORNING...THEN SPREADING TO THE ERN PLAINS IN THE AFTERNOON. HIGH TEMPS ON SUN WL STILL BE QUITE WARM...GENERALLY BEING 5-10 DEG ABOVE AVERAGE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 234 PM MDT SAT MAY 2 2015 ...WET WEATHER AHEAD... STILL ON TRACK FOR A PERIOD OF WET WEATHER...BEGINNING SUNDAY EVENING AND LASTING AT LEAST THROUGH EARLY WEDNESDAY. WETTEST PERIOD WILL LIKELY BE LATE MONDAY INTO TUESDAY. QG FORCING WILL INCREASE SUN INTO MON AS THE UPPER LOW OVER SRN CA BEGINS MOVING INTO THE DESERT SW...AND DIFFLUENT FLOW REGIME BECOMES ESTABLISHED OVER THE CENTRAL-SRN ROCKIES. WHILE POPS WILL BE LOWER SUN NIGHT...WILL LEAVE MENTION OF ISOLD OR SLIGHT CHANCE THUNDER THROUGH THE NIGHT AND INTO MON MORNING. BY MONDAY...WE WILL SEE A GOOD SRLY FETCH COMING UP FROM THE WRN GULF OF MEXICO. THE UPPER LOW WILL BE MOVING THROUGH AZ. DEWPOINTS FROM THE UPPER 40S TO POSSIBLY LOWER 50S WILL BECOME FIRMLY ESTABLISHED OVER THE ERN PLAINS. EXPECT CONVECTION TO BECOME MORE WIDESPREAD THROUGH THE DAY. ON PAPER...THERE ALSO LOOKS TO BE SOME THREAT OF SVR SINCE SHEAR AND CAPE WILL BE FAVORABLE. HOWEVER...THERE MAY BE TOO MUCH IN THE WAY OF CONVECTION TO ALLOW FOR ANY REAL ORGANIZED STORM DEVELOPMENT. FLOODING CONCERNS...ESPECIALLY FOR THE WALDO AREA...WILL INCREASE AND CONTINUE THROUGH TUE. TEMPS SHOULD DROP BACK INTO THE LOWER 70S AND THEN 60S DURING THE FIRST COUPLE DAYS OF THE NEW WEEK. SYSTEM IS PRETTY WARM WITH THE SW-NE TRAJECTORY...SO EXPECT SNOW LEVELS TO BE PRETTY HIGH...AT LEAST 11K FEET INITIALLY IF NOT HIGHER. HOWEVER...SINCE IT IS NOW MAY...RECREATIONISTS SHOULD BE AWARE THAT WINTER CONDITIONS WILL STILL BE POSSIBLE FOR THE HIGHER PEAKS...WITH SOME SPOTTY ACCUMS OF SIX INCHES OR MORE POSSIBLE DURING THIS WET PERIOD. WET WX CONTINUES AS THE UPPER LOW TRACKS INTO ERN CO ON TUE AND TUE NIGHT. LATEST GUIDANCE IS INDICATING ANYWHERE FROM .5 TO 1.5 INCHES OF QPF POSSIBLE OVER THE CWA FROM THIS SYSTEM. AS THE LOW TRACKS INTO NE CO EARLY WED...EXPECT PRECIP CHANCES TO DROP OVER SERN CO...BUT STILL COULD SEE ONGOING SHOWERS AND A FEW STORMS...ESPECIALLY OVER THE NORTHERN SECTIONS AND CONTDVD. SYSTEM FOR THE LATTER HALF OF NEXT WEEK LOOKS FAIRLY IMPRESSIVE THROUGH EARLY FRIDAY...AS IT CUTS OFF OVER THE GREAT BASIN...BUT THEN BOTH THE EC AND GFS TRACK IT NEWD THROUGH WY AND MT...SO MOST OF SRN CO IS STUCK IN THE DRY SW FLOW SOUTH OF THE LOW CENTER. THIS SYSTEM BRINGS CONSIDERABLY COLDER AIR TO THE MTS...HOWEVER...SO WILL HAVE TO WATCH FOR SNOW POTENTIAL OVER THE CONTDVD AND UPPER ARKANSAS DEPENDING ON HOW THE STORM TRACKS. FOR NOW...LOW POPS GIVEN BY ENSEMBLE GUIDANCE LOOK APPROPRIATE FOR THE AREA. ROSE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 234 PM MDT SAT MAY 2 2015 VFR CONDITIONS ARE EXPECTED AT THE TERMINAL SITES THROUGH SUNDAY AFTERNOON. EVENING SHOWERS AND TSTMS MAY BE FOUND IN THE VCNTY OF THE TERMINAL SITES TODAY...AND THEN AGAIN ON SUNDAY AFTERNOON. GUSTY WINDS AND LIGHTNING WL BE THE MAIN TSTM THREATS...BUT SOME SMALL HAIL COULD ALSO OCCUR. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, May 2, 11:01 AM MDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1101 AM MDT SAT MAY 2 2015 COZ058>089-093>099-031715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1101 AM MDT SAT MAY 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A WEATHER DISTURBANCE WILL BRING A ROUND OF AFTERNOON AND EVENING THUNDERSTORMS TODAY. THUNDERSTORMS OVER THE MOUNTAINS EARLY THIS AFTERNOON...WILL SPREAD EAST ACROSS THE PLAINS THROUGH THE AFTERNOON AND INTO THE EVENING. THE PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH...WITH SOME OF THE STRONGER STORMS HAVING THE POTENTIAL TO PRODUCE SMALL HAIL. HOWEVER...ONE OR TWO STORMS COULD PRODUCE WIND GUSTS TO AROUND 60 MPH AND HAIL AROUND 1 INCH IN DIAMETER...ESPECIALLY OVER THE FAR SOUTHEAST PLAINS. ELEVATIONS ABOVE 10000 FEET COULD SEE LOCAL SNOW ACCUMULATIONS OF AN INCH OR 2 FROM THE SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THUNDERSTORM POTENTIAL INCREASES ON SUNDAY. STORMS WILL INITIALLY DEVELOP OVER THE HIGHER TERRAIN LATE IN THE MORNING...THEN SPREAD ACROSS THE ENTIRE AREA THROUGH THE AFTERNOON AND EVENING. THE PRIMARY STORM THREATS FOR MOST AREAS WILL BE LIGHTNING AND GUSTY WINDS. MONDAY THROUGH WEDNESDAY...PRECIPITATION CHANCES WILL INCREASE ACROSS THE REGION AS A MAJOR UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA. STORMS ON THESE DAYS WILL HAVE THE POTENTIAL FOR HAIL AN INCH OR GREATER IN DIAMETER...WIND GUSTS TO AT LEAST 60 MPH...AND HEAVY RAINFALL. LOCALIZED HEAVY RAIN COULD IMPACT AREA BURN SCARS...ESPECIALLY ON MONDAY AND TUESDAY. FOR THURSDAY AND FRIDAY...THUNDERSTORM CHANCES WILL DECREASE ACROSS THE PLAINS BUT CONTINUE OVER THE MOUNTAINS AND PALMER DIVIDE. PRIMARY STORM THREATS BOTH DAYS WILL BE LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE THIS AFTERNOON AND EVENING OVER MOST OF SOUTHERN COLORADO. 28/28
In the hours before
Special weather statement, May 2, 1:47 PM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 147 PM MDT SAT MAY 2 2015 COZ088-094-022015- EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 147 PM MDT SAT MAY 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 215 PM MDT... AT 146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF THATCHER...OR 32 MILES NORTHEAST OF TRINIDAD. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS COUNTY. LAT...LON 3749 10395 3733 10384 3721 10401 3745 10417 TIME...MOT...LOC 1946Z 062DEG 0KT 3739 10398 28
Special weather statement, May 2, 3:01 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT SAT MAY 2 2015 COZ084-022130- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 301 PM MDT SAT MAY 2 2015 ...SPECIAL WEATHER STATEMENT... AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RAMAH...OR 29 MILES SOUTHWEST OF LIMON... MOVING EAST AT 15 MPH. HEAVY RAIN AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH THE POTENTIAL FOR PEA SIZE HAIL. LOCATIONS IMPACTED INCLUDE... RAMAH. LAT...LON 3894 10405 3901 10427 3913 10425 3913 10405 TIME...MOT...LOC 2100Z 280DEG 15KT 3909 10419 28
Special weather statement, May 2, 3:30 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT SAT MAY 2 2015
COZ081-085-022200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
330 PM MDT SAT MAY 2 2015
...SPECIAL WEATHER STATEMENT...
AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM JUST SOUTH OF FALCON...ACROSS
EASTERN COLORADO SPRINGS...TO NEAR MIDWAY...AND MOVING SOUTHEAST AT
10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS...IN ADDITION TO SOME BRIEF HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...
STRATMOOR...SCHRIEVER AFB...FORT CARSON...SECURITY-WIDEFIELD...
SECURITY...CIMARRON HILLS AND MIDWAY.
LAT...LON 3876 10439 3854 10470 3852 10484 3863 10495
3893 10464
TIME...MOT...LOC 2128Z 293DEG 8KT 3885 10462 3862 10490
28Special weather statement, May 2, 3:42 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 342 PM MDT SAT MAY 2 2015 COZ086-022215- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 342 PM MDT SAT MAY 2 2015 ...SPECIAL WEATHER STATEMENT... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR PUEBLO WEST...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... PUEBLO...SALT CREEK...PUEBLO RESERVOIR AND PUEBLO WEST. LAT...LON 3830 10491 3848 10488 3843 10447 3817 10457 TIME...MOT...LOC 2142Z 287DEG 22KT 3838 10483 28
Special weather statement, May 2, 4:25 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 425 PM MDT SAT MAY 2 2015 COZ085-022300- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 425 PM MDT SAT MAY 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL 500 PM MDT... AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF HANOVER...OR 29 MILES NORTHEAST OF PUEBLO...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN EL PASO COUNTY. LAT...LON 3853 10405 3853 10437 3868 10436 3869 10405 TIME...MOT...LOC 2225Z 272DEG 30KT 3859 10427 HODANISH
Special weather statement, May 2, 4:44 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 444 PM MDT SAT MAY 2 2015 COZ086-089-093-022315- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 444 PM MDT SAT MAY 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CROWLEY...NORTHWESTERN OTERO AND NORTHEASTERN PUEBLO COUNTIES UNTIL 515 PM MDT... AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BOONE...OR 21 MILES EAST OF PUEBLO...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FOWLER...MANZANOLA...OLNEY SPRINGS...BOONE...CROWLEY...PUEBLO DEPOT AND AVONDALE. LAT...LON 3795 10446 3850 10428 3847 10379 3787 10389 TIME...MOT...LOC 2244Z 274DEG 23KT 3816 10425 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 12:52 PM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| May 2, 12:53 PM MDT | Special Weather Statement | PUB | Saguache | 37 min |
| May 2, 1:06 PM MDT | Special Weather Statement | PUB | Mineral | 24 min |
| May 2, 1:23 PM MDT | Special Weather Statement | PUB | Rio Grande | 37 min |
| May 2, 1:47 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 2, 3:01 PM MDT | Special Weather Statement | PUB | Elbert | 29 min |
| May 2, 3:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 2, 3:42 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| May 2, 4:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 2, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.